| Catalog Number |
5570-3204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "a post-market clinical evaluation of the reunion reverse.Shoulder arthroplasty (rsa) system: (b)(6).Postoperative radiographic lucency, humeral.Mild radiolucency around the lateral tuberosity just distal to the greater tuberosity on the distal humerus".